# SDR AALA20110119TUL09

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- Aircraft time: 61,978 hours, 21,299 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS BLEND OUT ON NUMBER 7 SLAT 33 INCHES FROM OUTBOARD END AND 6.5 INCHES FROM THE TRAILING EDGE WEDGE.  INSTALLED REPAIR PER AARD 57-43-00-01.
